# SDR ASAA2016102518477

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 29,732 hours, 8,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Row 12
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE EMERGENCY LIGHTING COMING UP FROM THE FLOOR AT ROW 12.  ACFT GROUNDED.  SECURED THE LIGHT.
